Anxiety and Depression Support

Vivid dreams!

I've been put on Mirtazapine/Remeron and I been having extremely vivid dreams. I take it at night to help me sleep and it does help. I'm also coming off of Effexor, I take 75 mg this week and next week I'll be down to 37.5 mg. I was wondering if the combination of withdrawals from Effexor and Mirtazapine are giving me these crazy dreams. Does anyone else experience anything simila? . Thanks.

3 Replies
oldestnewest

Hi I take 150 mg of sertraline during the day and a very small dose of mirtazapine at night to help me sleep. I find I get very vivid dreams and occasional nightmares, so maybe it is the mirtazapine?

If you are in the UK why not ask your pharmacist as they are the experts in drugs and their interactions. x

1 like
Reply

Hi. I've taken Effexor before and I had intense dreams as well. It could be because it suppresses R.E.M. Sleep/dreams so stopping if you might have more dreams for a while. I'm not a doctor though so I can't say for certain but I've read about stuff like this and did experience intense dreams with Effexor.

1 like
Reply

Thank you. I think your right. I'm coming off the Effexor and my intense dreams seem to coincide with that. Plus the mirtazapine might be contributing to it.

Reply

You may also like...